On Patched Variational Principles with Application to Elliptic and Mixed Elliptic-Hyperbolic Problems.
Numerische Mathematik, Tome 28 (1977), pp. 259-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132486,
author = {G.J. Fix and M.E. Gurtin},
title = {On {Patched} {Variational} {Principles} with {Application} to {Elliptic} and {Mixed} {Elliptic-Hyperbolic} {Problems.}},
journal = {Numerische Mathematik},
pages = {259--272},
year = {1977},
volume = {28},
zbl = {0348.65097},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132486/}
}
TY - JOUR AU - G.J. Fix AU - M.E. Gurtin TI - On Patched Variational Principles with Application to Elliptic and Mixed Elliptic-Hyperbolic Problems. JO - Numerische Mathematik PY - 1977 SP - 259 EP - 272 VL - 28 UR - http://geodesic.mathdoc.fr/item/NUMA_1977__28_132486/ ID - NUMA_1977__28_132486 ER -
G.J. Fix; M.E. Gurtin. On Patched Variational Principles with Application to Elliptic and Mixed Elliptic-Hyperbolic Problems.. Numerische Mathematik, Tome 28 (1977), pp. 259-272. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132486/